# SDR ZESA2008011

- Difficulty date: June 4, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N824CB
- Make and model: Cessna 550
- Aircraft serial: 5500824
- Aircraft time: 3,818 hours, 4,022 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW IDENTIFIED AN INDICATED AIRSPEED MISCOMPARE ON TAKEOFF 15-20 KNOTS DIFFERENCE.  THEY ABORTED THE TAKEOFF.  MAINT REMOVED BOTH PITOT LINES FROM BOTH ADC'S AND BLEW OUT THE LINES.  RECONNECTED AND TESTED ALL SYSTEMS.
